| Catalog Number |
8065922201 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the sharpness of an ophthalmic knife was poor during surgery.The procedure was completed using another knife, with no impact to the patient.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A sample has been available that has not yet reached manufacturing for evaluation.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).